CSpace
ON SOLVABILITY OF AN EQUATION ARISING IN THE THEORY OF M-ESTIMATES
BAI, ZD; WU, YH; CHEN, XR; MIAO, BQ
1990
Source PublicationCOMMUNICATIONS IN STATISTICS-THEORY AND METHODS
ISSN0361-0926
Volume19Issue:1Pages:363-380
Language英语
WOS Research AreaMathematics
WOS SubjectStatistics & Probability
WOS IDWOS:A1990DD67800025
PublisherMARCEL DEKKER INC
Citation statistics
Cited Times:3[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/27671
Collection中国科学院数学与系统科学研究院
Affiliation1.CHINESE ACAD SCI,INST SYST SCI,BEIJING,PEOPLES R CHINA
2.UNIV SCI & TECHNOL CHINA,DEPT MATH,HEFEI,PEOPLES R CHINA
Recommended Citation
GB/T 7714
BAI, ZD,WU, YH,CHEN, XR,et al. ON SOLVABILITY OF AN EQUATION ARISING IN THE THEORY OF M-ESTIMATES[J]. COMMUNICATIONS IN STATISTICS-THEORY AND METHODS,1990,19(1):363-380.
APA BAI, ZD,WU, YH,CHEN, XR,&MIAO, BQ.(1990).ON SOLVABILITY OF AN EQUATION ARISING IN THE THEORY OF M-ESTIMATES.COMMUNICATIONS IN STATISTICS-THEORY AND METHODS,19(1),363-380.
MLA BAI, ZD,et al."ON SOLVABILITY OF AN EQUATION ARISING IN THE THEORY OF M-ESTIMATES".COMMUNICATIONS IN STATISTICS-THEORY AND METHODS 19.1(1990):363-380.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[BAI, ZD]'s Articles
[WU, YH]'s Articles
[CHEN, XR]'s Articles
Baidu academic
Similar articles in Baidu academic
[BAI, ZD]'s Articles
[WU, YH]'s Articles
[CHEN, XR]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[BAI, ZD]'s Articles
[WU, YH]'s Articles
[CHEN, XR]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.